# SDR USAA2011070100007

- Difficulty date: June 29, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 38,665 hours, 15,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1179
- Condition: Inoperative
- Location: Cabin
- Part time: 27,924 hours, 13,336 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX-SNA - EEL - EMERGENCY LIGHTS OVERWING AND CEILING INOPERATIVE.  REMOVED AND REPLACED OVERWING EMERGENCY LIGHTS POWER SUPPLY PER AIRBUS MAINTENANCE MANUAL 33-51-38.
